# SDR 98FDEA00321

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69473751
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CLIP AT BS 698 CORRODED.  *S/D*  FOUND STRINGER CLIP AT BS 698, STR 26R TO BE OUT OF LIMITS.  INSTALLED NEW STR CLIP IAW FED-EX SRM 53-10-1 AND SRM 51-30-2.
